MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / C

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / C
Model Number 01.26.3239HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2020: lot 182621: (b)(4) items manufactured and released on 26-jul-2018.Expiration date: 2023-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional item involved in the event, batch review performed on 28 april 2020 ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.186540.Lot 186540: (b)(4) items manufactured and released on 06-dec-2018.Expiration date: 2023-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.On (b)(6) 2019, the patient came in reporting pain, which was caused by a leg length discrepancy.The surgeon revised the 32mm biolox s head with a 32mm biolox m head and the surgery was completed successfully.Presently, on (b)(6) 2020, 11 months after primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
In the initial report the report date was wrong.It was corrected with may 19th 2020.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER 32 / C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10069359
Report Number3005180920-2020-00286
Device Sequence Number14391011
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2023
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot Number182621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR